# SDR SWIA202164814

- Difficulty date: November 18, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND CORROSION ON FRAME LOCATION FS 319.00 BETWEEN STGR 21L TO STGR 18L NEED TOBE EVALUATED.     (C-CHECK RO 3/10/2022)    REMOVED AND REPLACED CORRODED FRAME SECTION AT FS319 FROM SGTR18L TO SGTR20L PER TASK CARD 51-900-1002 SKY AND CRJ700 SRM 51-42-06-001-001-A01. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.  / NOTE. PLEASE REFERENCE CAMP# 23937600 CONTINUATION CARD ITEM 8 FOR PRESSURIZATION CHECK. NO FURTHER ACTION REQUIERE AT THIS TIME.
